| Catalog Number |
035.9206S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports that the day the implant was placed in ada 4, failure occurred upon insertion.Details of surgery: primary stability not achieved and ridge augmentation.Patient presented with bone type iii and inadequate bone quality/quantity.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.